IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Educational Technology (ET) [schedule] [select]
Chair Yukihiro Matsubara (Hiroshima City Univ.)
Vice Chair Tomoko Kojiri (Kansai Univ.)
Secretary Shinobu Hasegawa (JAIST), Ryo Takaoka (Yamaguchi Univ.)
Assistant Naka Gotoda (Kagawa Univ.), Yuichiro Tateiwa (Nagoya Inst. of Tech.)

Special Interest Group on Collaboration and Learning Environment (IPSJ-CLE) [schedule] [select]
Chair Shoji Kajita
Secretary Yusuke Hayashi, Masayuki Mukunoki, Katsusuke Shigeta, Takayuki Nagai

{INFOMESITEM}
Conference Date Fri, May 20, 2016 15:30 - 17:40
Sat, May 21, 2016 09:00 - 16:45
Topics Collection and application of education and learning data 
Conference Place Nagano-Engineering Campus, Shinshu University 
Address 4-17-1, Wakasato, Nagano City 380-8553 Japan
Transportation Guide From the east exit of JR Nagano station, take one of the following buses from Nagano Dentetsu bus stop No.21 and take one of t he following: 1. Hoshina Onsen Line; 2. Nisseki Line.(The journey should take about 5 mins.) Get off at "Shindai Kogakubu" and walk about two minutes.
http://www.shinshu-u.ac.jp/english/about/map/map02.html
Contact
Person
Graduate School, Division of Science and Technology, Hisayoshi Kunimune
Sponsors This conference is technical co-sponsored by IEEE Education Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, May 20 PM  CLE(1)
15:30 - 16:30
(1) 15:30-16:00  
(2) 16:00-16:30  
  16:30-16:40 Break ( 10 min. )
Fri, May 20 PM  CLE(2)
16:40 - 17:40
(3) 16:40-17:10  
(4) 17:10-17:40  
Sat, May 21 AM  CLE(3)
09:00 - 10:00
(5) 09:00-09:30  
(6) 09:30-10:00  
  10:00-10:10 Break ( 10 min. )
  10:10-10:15 Opening Address ( 5 min. )
Sat, May 21 PM  ET(1)
10:15 - 11:55
(7)
ET
10:15-10:40 Advantages of instructions in audio for note-taking and test scores through a fully online course ET2016-1 Minoru Nakayama (Tokyo Tech.), Kouichi Mutsuura, Hiroh Yamamoto (Shinshu Univ.)
(8)
ET
10:40-11:05 Proposal of a type of tasks to express learner's understanding of program behavior ET2016-2 Kota Yuzawa, Hisayoshi Kunimune, Masaaki Niimura (Shinshu Univ.)
(9)
ET
11:05-11:30 System for Organizing English Representation Knowledge by Sharing Modified Sentences and its Evaluation ET2016-3 Tomoko Kojiri, Risa Sakata (Kansai Univ.)
(10)
ET
11:30-11:55 Development of Multi Agent for Test of Recommendation Functions on Social Learning Platform ET2016-4 Shinobu Hasegawa (JAIST), Daniar Heri Kurniawan (ITB)
  11:55-13:00 Break ( 65 min. )
Sat, May 21 PM  CLE(Invited Speaker)
13:00 - 14:00
(11) 13:00-14:00  
  14:00-14:10 Break ( 10 min. )
Sat, May 21 PM  CLE(4)
14:10 - 15:10
(12) 14:10-14:40  
(13) 14:40-15:10  
  15:10-15:20 Break ( 10 min. )
Sat, May 21 PM  ET(2)
15:20 - 16:45
(14)
ET
15:20-15:45 An Approach to the Support Aimed at Acquiring Skills by using Augmented Reality and Motion Data ET2016-5 Tatsuya Kobayashi (Takushoku Univ.)
(15)
ET
15:45-16:10 Analysis of behaviors by participants in brainstorming (Second report) ET2016-6 Eiji Watanabe (Konan Univ.), Takashi Ozeki (Fukuyama Univ.), Takeshi Kohama (Kinki Univ.)
(16)
ET
16:10-16:35 Development of a Generator for Research Information Visualization Systems ET2016-7 Takuma Oura (Tokyo Gakugei Univ.), Koichi Anada (Waseda Univ. Senior High School), Takeo Yaku (Nihon Univ.), Yasuhiko Morimoto (Tokyo Gakugei Univ.), Shoichi Nakamura (Fukushima Univ.), Youzou Miyadera (Tokyo Gakugei Univ.)
  16:35-16:45 Closing Address ( 10 min. )

Announcement for Speakers
General Talk (ET)Each speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ET Technical Committee on Educational Technology (ET)   [Latest Schedule]
Contact Address Ryo Takaoka (Yamaguchi University)
TEL 083-933-5460
E-: rgu-u 
IPSJ-CLE Special Interest Group on Collaboration and Learning Environment (IPSJ-CLE)   [Latest Schedule]
Contact Address  


Last modified: 2016-05-30 19:50:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /   [Return to IPSJ-CLE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan